Thumbnail
Access Restriction
Subscribed

Author Hengartner, W. ♦ Leutwiler, H.
Source SpringerLink
Content type Text
Publisher Birkhäuser-Verlag
File Format PDF
Copyright Year ©2001
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Physics
Subject Keyword Mathematical Methods in Physics ♦ Mathematical and Computational Physics ♦ Applications of Mathematics ♦ Physics
Abstract We study a generalization of the Cauchy-Riemann system in ℝ3, which is based on the hyperbolic metric, and has the property that classical holomorphic functions naturally extend to solutions having their values in ℍ, the algebra of quaternions.
ISSN 01887009
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2001-01-01
Publisher Place Basel
e-ISSN 16614909
Journal Advances in Applied Clifford Algebras
Volume Number 11
Issue Number 1
Page Count 13
Starting Page 247
Ending Page 259


Open content in new tab

   Open content in new tab
Source: SpringerLink